# SDR MALA954755

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Spring
- Part number: 2719248001
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NR 3236 - DURING APPROACH TO MSP, THE RIGHT MAIN LANDING GEAR GREEN DOWN AND LOCKED LIGHT DID NOT ILLUMINATE FOR 30 SECONDS AFTER THE GEAR WAS SELECTED DOWN.  MAINTENANCE PERSONNEL WERE UNABLE TO DUPLICATE THE DISCREPANCY, BUT REPLACED THE DOWNLOCK SPRINGS AS A PRECAUTION.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
